# SDR HALA2015042600065

- Difficulty date: April 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 21,439 hours, 50,904 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

"HYD RT QTY LO" SYS FAILURE.  R & R LT MLG BUNGEE CYLINDER B-NUT LINE FITTING PACKING IAW AMM 32-33-02 STEP 2, D, 1, H AND STEP 3, E, P.  LEAK CHECK GOOD.
